advertisement
Question
Posted by: Vreemdeling | 2010-07-07

Leximol/Leximil

I’ m on a prescription of Leximol (or Leximil, not 100% sure the difference) since 25 June for panic/anxiety attacks a bouts of depression. The medication works great, but I’ ve notice a lost in appetite and sex drive, which is quite alarming for me. Will this change over time or is it a side-affect? Any idea what to do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Vreemdeling
Some antidepressants do cause low sexdrive. It does not really get better, so if it is a major problem, ask your doctor to consider another kind that does not cause sexual side effects?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-07-07

Hallo Vreemdeling
Some antidepressants do cause low sexdrive. It does not really get better, so if it is a major problem, ask your doctor to consider another kind that does not cause sexual side effects?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement